Dramatic Response to Methyl Prednisolone of Sacroiliitis due to Isotretinoin Theraphy: A Case Report


REŞORLU H. , KILIÇ S. , ZATERİ C.

TURK OSTEOPOROZ DERGISI-TURKISH JOURNAL OF OSTEOPOROSIS, vol.26, no.1, pp.41-44, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.4274/tod.galenos.2019.70883
  • Title of Journal : TURK OSTEOPOROZ DERGISI-TURKISH JOURNAL OF OSTEOPOROSIS
  • Page Numbers: pp.41-44

Abstract

Acne vulgaris is a disorder that affects the pilosebaceous follicles on the skin. Isotretinoin is used in the treatment of severe acne and it may have side effects such as arthritis, myalgia, hyperostosis, sacroiliitis in the musculoskeletal system. Rarely seen sacroiliitis is usually recovered by discontinuation of isotretinoin. In this article, it was presented that a 19-year-old patient with bilateral and widespread sacroiliitis as a result of isotretionin use. Despite the use of non-steroidal anti-inflammatory drugs, sacroiliitis, which did not regress, responded dramatically to methyl prednisolone treatment.